MathSciNet Relay Station
MathSciNet bibliographic data
MR1650236 (99m:35096) 35K20 (35B05 35B60 47N20)
Mierczyński, Janusz Globally positive solutions of linear parabolic partial differential equations of second order with Dirichlet boundary conditions. J. Math. Anal. Appl. 226 (1998), no. 2, 326–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement